×

The dependence graph for bases in matroids. (English) Zbl 0366.05024


MSC:

05B35 Combinatorial aspects of matroids and geometric lattices
05C99 Graph theory
68W99 Algorithms in computer science
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brualdi, R.A., Comments on bases in dependence structures, Bull. austral. math. soc., 2, 161-167, (1969) · Zbl 0172.30703
[2] Cunningham, W.H., A combinatorial decomposition theory, () · Zbl 0385.05022
[3] Edmonds, J., Paths, trees and flowers, Can. J. math., 17, 449-467, (1965) · Zbl 0132.20903
[4] Harary, F., Graph theory, (1969), Addison-Wesley Reading, MA · Zbl 0797.05064
[5] Ingleton, A.W.; Piti, M.J., Gammoids and transversal matroids, J. combinatorial theory, 15, B, 51-68, (1973) · Zbl 0264.05021
[6] Karp, R.M., Reducibility among combinatorial problems, () · Zbl 0366.68041
[7] Knuth, D.E., The asymptotic number of geometries, J. combinatorial theory, 16, 398-400, (1974) · Zbl 0278.05010
[8] S. Krogdahl, A combinatorial base for some optimal matroid intersection algorithms, Stanford Computer Science Department Report STAN-CS-74-468, Stanford Univ., Stanford, CA.
[9] Krogdahl, S., Matroid intersection with lower bounds, (), No. 2
[10] Lawler, E.L., Optimal matroid intersections, (), 233-234
[11] Maurer, S., Matroid bases graphs, J. combinatorial theory, 14, B, 216-240, (1973) · Zbl 0244.05015
[12] Whitney, H., On the abstract properties of linear dependence, Am. J. math., 57, 509-533, (1935) · JFM 61.0073.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.